I am 17 years old. The left side of my stomach flutters I guess. It only does that when I inhale and exhale. My friends would feel it and they said it feels like there is a frog in there. I dont know what they are talkin about. But it happens every so often. It rarely ever hurts but its really annoying. What could it be?
Welcome to the MedHelp forum!
What you have are probably twitches. In your case it could also be due to acidity if it is in stomach area. So if you have stomach issues, take antacid gel and see if it helps control flutter.
I would suggest you get the blood levels of the following checked if they have not already been checked: potassium, calcium, sodium, magnesium, vitamin B complex, or vitamins B1, B3, or B6 and Vitamin D. Generally deficiencies of any of the above can cause muscle twitching and spasms in localized or generalized areas of the body. Get your kidney function, parathyroid gland function and adrenal function tests done because these affect the electrolyte balance in the body. Stress, alcohol, caffeine and fatigue all cause similar symptoms. Certain sleep disorders and peripheral nerve disorders due to diabetes or hypothyroidism can also be the cause.
However since you are otherwise asymptomatic, it is unlikely to be something serious. Discuss these possibilities with your PCP.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.